Picture of small jelly fish in ocean

Open Access research that better understands changing marine ecologies...

Strathprints makes available scholarly Open Access content by researchers in the Department of Mathematics & Statistics.

Mathematics & Statistics hosts the Marine Population Modelling group which is engaged in research into topics surrounding marine resource modelling and ecology. Recent work has included important developments in the population modelling of marine species.

Explore the Open Access research of Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Group by: Publication Date | Item type | No Grouping
Jump to: Article
Number of items: 3.

Article

Langer, Matthias and Strauss, Michael (2017) Spectral properties of unbounded J-self-adjoint block operator matrices. Journal of Spectral Theory, 7 (1). pp. 137-190. ISSN 1664-0403

Tudisco, Francesco and Hein, Matthias (2017) A nodal domain theorem and a higher-order Cheeger inequality for the graph p-Laplacian. Journal of Spectral Theory. ISSN 1664-0403 (In Press)

Behrndt, Jussi and Grubb, Gerd and Langer, Matthias and Lotoreichik, Vladimir (2015) Spectral asymptotics for resolvent differences of elliptic operators with δ and δ'-interactions on hypersurfaces. Journal of Spectral Theory, 5 (4). pp. 697-729. ISSN 1664-0403

This list was generated on Thu Jun 20 06:46:01 2024 BST.